| Model Number |
BI-MENTUM PE LINER 28 / 61 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); No Code Available (3191)
| Date of Event |
10/29/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).The approximate age of device is the length of time the device was implanted in the patient.
Event or Problem Description
It was reported that patient dislocated his hip.Revision surgery was needed to reduce the hip as well as go up on head size in order to gain more stability.Doi: (b)(6) 2020; dor: (b)(6) 2020; affected side: unknown.